MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS

IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS
Catalog Number 0006428
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full number for the product in question is (b)(4) (1/27/2003).Immucor technical support used a remote electronic connection method on 27apr2018 to assess the instrument test well image in question which appeared as visually weak negative, with a halo.The instrument camera setting was optimal and within calibration.The instrument event log showed no error happened during testing.The immucor laboratory was unable to test retention product because the product had already expired.Therefore a dhr review was performed on 03may2018 which showed that the product performed as expected at the time of market release.Complaints of positive reactions being interpreted as negative by the galileo echo camera algorithm are being corrected under design control project 13-005.The immucor technical communication (b)(4) is being used by the lab to visually confirm all negative assay events reported by the echo instrument.The internal immucor tracking number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpectedly negative antibody screen when using capture-r ready indicator red cells by galileo echo method, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY INDICATOR RED CELLS
Common Device Name
ANTIGLOBULIN COATED RED CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7510968
Report Number1034569-2018-00118
Device Sequence Number275399
Product Code KSF
UDI-Device Identifier10888234000600
UDI-Public10888234000600
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date04/29/2018
Device Catalogue Number0006428
Device Lot Number221064
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1